I have been diagnosed with lupus and have been given a few treatment options, just wondering if anyone would have any answers on the side effects of treatments, i.e.: steroids and placquinol.


Posted anonymously, 30th May 2014


Want more real mum questions sent to you?


Ask your question

  • If you want to find out side effects of medications check out an online Mims. It’s what doctors and nurses use to find out the side effects of medications just look it up by name. When I was at nursing school I used it alot



  • yeah i would say google but there is so much information out there that you just go to the well known and trusted sites



  • thank you for your replays, much appreciated



  • Unfortunately I do not know of the meds, I hope all goes well with your treatment



  • I have been on steroids and Plaquenil for my Rheumatoid Arthritis. Steroids are usually only prescribed for a short while as they have side effects such as weight gain, problems with appetite, etc. Plaquenil is a medicine that requires one to have yearly eye examinations by an opthamologist. If one is on these medications then they should seek advice from their doctor/rheumatologist in regards as to how is medicine is working for them. They should discuss side effects with their doctor also.



  • thanks for that, have been looking in ti it.



  • Did you ask your docotor? Or your chemist? Try googling as well you will find stacks of information. Also why not join a lupus forum.


Post an answer
Like Facebook page

LIKE MoM on Facebook

What is your answer to that question?
Would you like to include a photo?

No picture uploaded yet
Please wait to see your image preview here before hitting the submit button.

Your MoM account

Lost your password?

Enter your email and a password below to post your answer and join MoM:

↥ Back to top

Thanks For Your Star Rating!

Would you like to add a written rating or just submit?

Write A Rating Just Submit
Join